MathSciNet Relay Station
MathSciNet bibliographic data
MR559474 32G15 (30F10 57R30)
Kerckhoff, Steven P. The asymptotic geometry of Teichmüller space. Topology 19 (1980), no. 1, 23–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement